Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    Offline

    0
    ReputationRep:
    (Original post by Ashley.W.)
    That dude whos muscles exploded was called greg valentiono. you tube him, and the whole bodybuilding community hate him because hes like the worst example of a group of people, like hitler and austrians. his muscles exploded because he was injecting an oil, that didnt help him grow, just filled up the room, like filling a balloon with water, it wasnt a steroid.
    He was probably injecting synthol, as you say. But his arms didn't 'explode' because of injecting too much oil. It was because he used a dirty needle which then infected his arm. What you see is the effects of the infection.
    As you say NOTHING to do with steroids.

    Testicular atrophy only effects some people, on some compounds. The testicles, with no need to produce testosterone as it is being given to the body exogneously, shrink to save on the rent. With a good PCT, they return to normal size very quickly.
    Offline

    0
    ReputationRep:
    (Original post by 7777777)
    Yea I know people get given them after cancer for example

    I thought they still were legal?

    legal to posess, not to supply

    It depends on who you are, some people get different effects
    legal to posess, not to supply

    and its biology, if he had the doage of test higher then the deca, he wouldnt of got daca ****....science so like a fact
    Offline

    0
    ReputationRep:
    (Original post by Sam_Kay)
    Ahh fair enough. I will google him when i can be bothered xD in a lazy mood. I havent looked much into bodybuilding drugs since its never interested me much. I dont agree with em tho However thats my own view.
    thats your opinon, i respect that, ive not had them, but i look at all the sides of something, its just before you said they were bad, when you havent really looked into them, like judging someone without knowing them,
    Offline

    0
    ReputationRep:
    (Original post by FatboyGinger)
    He was probably injecting synthol, as you say. But his arms didn't 'explode' because of injecting too much oil. It was because he used a dirty needle which then infected his arm. What you see is the effects of the infection.
    As you say NOTHING to do with steroids.

    Testicular atrophy only effects some people, on some compounds. The testicles, with no need to produce testosterone as it is being given to the body exogneously, shrink to save on the rent. With a good PCT, they return to normal size very quickly.
    this is kind of my point, people see his arms burst, and blame the steroids, because that's what the news or government say, when its down to something else. he is like the worst apple they could of picked then use his story like he represents most of the users
    Offline

    0
    ReputationRep:
    (Original post by Ashley.W.)
    legal to posess, not to supply

    and its biology, if he had the doage of test higher then the deca, he wouldnt of got daca ****....science so like a fact
    bro science?
    Offline

    1
    ReputationRep:
    (Original post by Adonis)
    bro science?
    adonis, will you be posting a fitness blog when you start your stuff? I'd be interested in the development of that! I remember reading you weren't going to bother though.
    Offline

    0
    ReputationRep:
    (Original post by Adonis)
    bro science?
    yes its just biology
    Offline

    0
    ReputationRep:
    (Original post by 7777777)
    adonis, will you be posting a fitness blog when you start your stuff? I'd be interested in the development of that! I remember reading you weren't going to bother though.
    no.
    Offline

    0
    ReputationRep:
    why did that person start this thread anyway?
    Offline

    1
    ReputationRep:
    I want to use them too, oh, hang on, I do.
    Offline

    0
    ReputationRep:
    Offline

    16
    ReputationRep:
    (Original post by Bubbles*de*Milo)
    Just googled that man and now I feel sick.
    Bet he gives nice hugs though!

    Offline

    10
    ReputationRep:
    don't be lazy, don't use steroids
    Offline

    1
    ReputationRep:
    What's deca ****? :confused:
 
 
 
Poll
Do you like carrot cake?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.